Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Model-driven development of adaptive web service processes with aspects and rules
Author: Yu, J.
Sheng, Q.
Swee, J.
Han, J.
Liu, C.
Noor, T.
Citation: Journal of Computer and System Sciences, 2015; 81(3):533-552
Publisher: Elsevier
Issue Date: 2015
ISSN: 0022-0000
Statement of
Jian Yu, Quan Z. Sheng, Joshua K.Y. Swee, Jun Han, Chengfei Liu, Talal H. Noor
Abstract: Abstract not available
Keywords: Web services; adaptive systems; model-driven development; aspect-oriented methodology; design tools and techniques
Rights: © 2014 Elsevier
DOI: 10.1016/j.jcss.2014.11.008
Appears in Collections:Aurora harvest 2
Computer Science publications

Files in This Item:
File Description SizeFormat 
  Restricted Access
Restricted Access2 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.